# SDR UPS06446628

- Difficulty date: March 10, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLIGHT COMPT NR 3 WINDOW CUTOUT SKIN FOUND CRACKED AT AFT LOWER CORNER BOLT HOLE CUTOUT, CRACK LENGTH 3/4" APPROX.  FX LT BS 330 TO BS 340 STR 7L TO STR 10L WINDOW CUTOUT SKIN REPAIRED AS PER HX RS NR R53-11-35448 WITHOUT ZERO TIMING SUBSEQUENT INSPECTION ARE NECESSARY FOR CATEGORY B REPAIR SEE SRM 53-30-03 FIG 49 TABLE II FOR THE INSP REQUIREMENTS REF UPS EO# B747-5310-24045-A
